# SDR 98UAL900285

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door 3r
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R WOULD NOT ARM.  *S/D*  SLIDE ARMED LIGHT DID NOT COME ON WHEN SLIDE ARMED.  FOUND GIRT BAR OUT OF SEQUENCE.  READJUSTED GIRT BAR.  OPS CHECKS NORMAL.
